# SDR SWAA2018092725582

- Difficulty date: September 12, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 19,006 hours, 8,206 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A27814
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE CAVITY 10" INBOARD OF NR 6 FLAP TRACK ASSEMBLY WIGGLE PLATE CRACKED.  R&R WIGGLE PLATE IAW SRM.
